# SDR USAA2014072800019

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 17,932 hours, 6,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SMALL COVER FOR EMER EXIT LIGHT AT DOOR 3R CAME OFF.  REPLACED MISSING LENS ON EMER LIGHTS AT 3R & 4R DOORS.
